WILLIAM A. HADFIELD JR., M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The use of cimetidine for the treatment of peptic ulcer disease is now well established. Adverse reactions to the drug have been reported, but there have been no reports of dermatologic reactions. In its literature under adverse reactions, the manufacturer lists a rash but does not indicate the type of rash that has been observed. This prompts my reporting of the following case.
A 46-year-old woman, with chronic duodenal ulcer disease developed typical recurrent ulcer symptoms in August 1978. During a 3-week period she took cimetidine, 300 mg four times daily, with good relief of her complaints.
HADFIELD WA. Cimetidine and Giant Urticaria. Ann Intern Med. 1979;91:128–129. doi: https://doi.org/10.7326/0003-4819-91-1-128
Download citation file:
Published: Ann Intern Med. 1979;91(1):128-129.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use